# SDR 2001F00271

- Difficulty date: July 23, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: 83014H39643
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1 - FLL - ON DEPARTURE CLIMB-OUT, NR 2 ENGINE ACCESS DOOR ILLUMINATED.  AIRCRAFT RETURNED TO FLL.  INSPECTED AND FOUND BROKEN LATCH ON NR 2 ENGINE ACCESS DOOR.  REMOVED AND REPLACED LATCH ASSEMBLY PER MM 71-10-00.  OPERATION CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
